Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have low blood pressure due to heat stroke. Yesterday

I have low blood pressure due to heat stroke. Yesterday I got a shot in my knee consisting of a 24 hour pain block, anti-inflammatory and cartizone . Now my heart is racing and diastolic pressure has dropped into the 50's, Could this shot have cause this? How long to wear off or should I call my doctor?
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had heat stroke about 30 years ago and 3 x since. I m extremely healthy, have healthy low blood pressure and eat well. Like my mother, I perspire very little. Heat doesn t bother me, as I get cold easily...so why is it that I m prone to heat stroke in cloying heat in summer? Thank you!

doctor1 MD

My husband is 66 years old and had a stroke in october of last year.He has been improving steadly .The doctor last visit reduced him from 2 blood pressure pills a day to one .He over did it yesterday in the heat in his flower bed .and is feeling a little tired today but his blood pressure is running a little low and i am worried about him it was at one point 80/50 but 30 minutes later was 91/61.

doctor1 MD

My husband has been saying he doesn t feel well all day! He finally told me his body aches all over. At first he thought it might be from the beer he drank yesterday. but he has also been doing a lot of construction work outside the past few days in the morning. The heat here has been terrible. 34degrees at it s highest yesterday but 11am. We live in the mountains of Northwest BC. (Smithers, BC, Canada) could it be heat stroke or something like that? What can I do to help him?

Loading Online Doctors....